# SDR DL72W952807

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CRACKED AT STA 1050 BELOW STR 25R.  CUT OUT DAMAGE, INSTALLED REPAIR PER SRM 53-10-4 FIG 26, FOUND AT HMV.
